Hi, I just started 150mg of Wellbutrin Extended Release. Today is day 2. I was just wondering how long does it take for a person to start feeling side effects? Would I be feeling them now or will they come in 2-4 weeks when the medicine is more in my system? How early into your medicine did your side effects start?
17 Apr 2012
Hello texasgirl28. It truly varies from individual to individual. Wellbutrin (Bupropion) is as a whole, generally a fairly kind drug in regards to side effects. Some common ones are weight loss,(most people shed pounds instead of gaining) insomnia, anxiety. Side effects are generally felt from the onset of taking the drug. Therapeutically, it will take more often than not, four weeks time for the drug to work at its intended potential. regards, pledge
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My supply of 300-mg Wellbutrin XL has run out and for some reason the pharmacy has said it's too soon to refill. Since Wellbutrin is a serum ...
2 answers • 4 Feb 2011
? Mainly sexually... I am a male and last time I was on it, Cymbalta just killed everything in that department. What were your side effects? How long ...
5 answers • 24 Jul 2012
... are gone except I have periods of anxiety and I have a lot of pain in my lower back and in my sides, is this a side effect and how long does it ...
4 answers • 10 Jan 2014
... Dr changed me to prozac starting today. Having abdominal issues lingering from the Wellbutrin, how long does it take to be out of your system? I ...
2 answers • 11 Mar 2015